Timolol Sexual Side Effects

Timolol Sexual Side Effects: Final Thoughts

It is impossible for your healthcare provider to know whether you will develop any of these sexual side effects with timolol. Also, if a person does develop these side effects, it is challenging to know whether they are caused by the medicine or other factors.
 
If you develop sexual side effects while taking timolol, talk with your healthcare provider. He or she can recommend treatment options. Depending on the severity of the problem, your healthcare provider may recommend that you adjust your timolol dosage or try another medication.
 
6 Things That Worsen or Cause ED

Timolol Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.